# SDR UPS96205802

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON FLOOR BEAM STA 328 LBL 4, 19 AND 46, WL 208.  REMOVED CORROSION, CUT FLOOR BEAM UPPER FLANGE AT RBL 18 TO LT END, FABRICATED NEW CHORD AND INSTALLED PER SRM 53-10-8.
